# SDR 05FDEA04395

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 297 CORROSION ON LT LOWER NOSE CHORD.
